American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Athanassios S. Fokas. The unified transform in two dimensions. Contemporary Mathematics 658 (2016) 167-186.
Book volume table of contents   
View Article: PDF

[2] Characteristic cohomology of differential systems. CBMS Regional Conference Series in Mathematics 96 (2002) 99-109.
Book volume table of contents
View Article: PDF

[3] The variational bi-complex. CBMS Regional Conference Series in Mathematics 96 (2002) 67-73.
Book volume table of contents
View Article: PDF

[4] Internal, external and generalized symmetries. CBMS Regional Conference Series in Mathematics 96 (2002) 27-38.
Book volume table of contents
View Article: PDF

[5] Differential equations and their geometry. CBMS Regional Conference Series in Mathematics 96 (2002) 1-8.
Book volume table of contents
View Article: PDF

[6] External and generalized symmetries. CBMS Regional Conference Series in Mathematics 96 (2002) 9-25.
Book volume table of contents
View Article: PDF

[7] Niky Kamran. Selected Topics in the Geometrical Study of Differential Equations. CBMS Regional Conference Series in Mathematics 96 (2002) MR MR1908466.
Book volume table of contents   

[8] Tranformations of submanifolds. CBMS Regional Conference Series in Mathematics 96 (2002) 47-55.
Book volume table of contents   
View Article: PDF

[9] Conservation laws and Darboux integrability. CBMS Regional Conference Series in Mathematics 96 (2002) 83-97.
Book volume table of contents   
View Article: PDF

[10] Transformations of surfaces. CBMS Regional Conference Series in Mathematics 96 (2002) 39-45.
Book volume table of contents   
View Article: PDF

[11] Hamiltonian systems of conservation laws. CBMS Regional Conference Series in Mathematics 96 (2002) 57-65.
Book volume table of contents   
View Article: PDF

[12] The inverse problem of the calculus of variations. CBMS Regional Conference Series in Mathematics 96 (2002) 75-82.
Book volume table of contents   
View Article: PDF

[13] Jared Wunsch and Maciej Zworski. The FBI transform on compact ${\mathcal{C}^\infty}$ manifolds. Trans. Amer. Math. Soc. 353 (2001) 1151-1167. MR 1804416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. P. Boyer, E. G. Kalnins and Willard Miller. $R$-separable coordinates for three-dimensional complex Riemannian spaces . Trans. Amer. Math. Soc. 242 (1978) 355-376. MR 496814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia